Skip to Content

What withdrawl symptoms are serious enough to require hospitalization while detoxing from norco/vic?

Responses (2)

Anonymous 18 Sep 2010

Hi felina, It sort of depends on how long you took the med for and how much and how you took it; ie, did you swallow the pills, inject them or snort them?

Dehydration and high blood pressure are possible side effects from withdrawing from any opiate.

Best o' luck to you,
sweetlemon

christineATU 18 Sep 2010

Right on the money sweetlemon. High blood pressure and dehydration are the 2 biggies that could land you in the hospital. And seizures also, but they are less common.

booter46 18 Sep 2010

sweetlemon and christine said it all [answer thiefs] but felina expect to feel like sh**. And ask questions to sweetlemon and christine [Friend them] like what you can do to sleep [or try to sleep] also ask about the Thomas recipe and what else they did to help with withdraws[because they can suck]. They are both great people and can help you with withdraws--- Good Luck

Anonymous 18 Sep 2010

booter, you know just as much as we do! You went through the hell of withdrawal yourself!

yer pal,
sweetlemon

booter46 18 Sep 2010

Yes this is true but I would recommend suboxone--- and I am not sure that is the right advice anymore. This question was delicate because you feel so horrible you will do anything to feel better. So I am not sure when you should go to the hospital. So both of your answers said all I could add. The worst thing to do is use again. Anyway you and chris are way better than me at helping people--- I think I love you two [just kidding dont worry i am not a wierdo] FELINA I HOPE YOU ARE DOING OK --- HANG IN THERE AND KEEP IN TOUCH.

Anonymous 18 Sep 2010

Booter we luv you too dude!

beanmarie 18 Sep 2010

Hi felina, Yes, depending on the circumstances, it can cause quite a few problems depending on dose and method used. If you have been taking them for over a couple of years, weening off slowly is recommended, as it can cause seizures, and severe sickness (like a really, really bad flu). You can also have too low a blood pressure leading to passing out, or respiratory problems. Like I said though, it depends on how long you have been taking them, swallowing, injecting, or method of withdrawel chosen. There is one method that is quite successful, but comes with problems of it's own. This is Suboxone (something like methadone), and if used, you will have no withdrawel at all, but I'm told that the withdrawel from that can be pretty bad, also depending on the person. Sudden and complete stopping of any opiate or narcotic, can cause all of these things, but I can't say for sure what your reaction will be. We are all different, and one person would withdraw easily and another not easy at all. I am not a doctor, and I would recommend that you talk to a doctor before starting this. It is highly recommended that you don't go through any withdrawel without someone there to help you if you need it. And you will need the support system that person could give you, or you can come back here. There are a great many wonderful people on this site and we all are always willing to help. We can be a good computer support system. You will find that all of us are going through, or have gone through what you are talking about, so we do understand through experience. We help each other all the time. I come here and read what others have written, and it gives me strength and motivation. I answer only those that "talk to me" when I read them. There is always someone here reading or answering posts, so if you need help in the middle of the night, chances are good that you will have someone talking to you in a short amount of time, or by morning at the latest. If you want, make any of us your friend and then we will do the same for you and then we get notice when one of our friends has asked a question or posted an answer. If you are interested in doing that, just let me know, and I will show you how. I hope this was a help to you and I wish you much luck and success. It is a difficult process but most certainly can be achieved. God bless you and keep you... I am beanmarie

Anonymous 18 Sep 2010

Well said beanmarie!

christineATU 18 Sep 2010

That's my sister! Always willing to help people even though she suffers so much herself. Love you much beanmarie.

beanmarie 18 Sep 2010

Thank you so much sweetlemon, and to you my dearst sister chris, thanks. You inspire a lot of what i say. Sweetlemon, I wouild like to get to know you better. pm me if you want. I like your answers. You are so caring and compassionate, but truthful in a gentle way. I try to take a lesson from all that is written here on DC. Chris and fall queen give me inspiration, as well as so many others. DC is a great family to have.

Anonymous 18 Sep 2010

beanmarie, you are so very kind and knowledgable!
I shall PM you on saturday.
xoxo
sweetlemon

booter46 18 Sep 2010

Yes great answer beanmarie--- that was great advice--you did a great job explaining suboxone. God bless you.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions